Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Trembling hands and lips, dizziness, anxiety and sleeplessness. Reason?

HI, I have noticed my right hand (sometimes my left) shakes or trembles quite often and now for the past 24 hours or so I have had my lower lip trembling and I cant stop it. Worried this may be something serious.. how can I go about being diagnosed? I have a few other strange symptoms as well.. urinary problems, weak, dizzy, tired, depressed, anxiety , no appetite , extremely easy bruising and not sleeping well
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Sudden onset tremors on one side along with tremors on lip may occur due to anxiety or some seizure. To rule out seizures I would recommend you to get your EEG done. If EEG comes normal then visit a Psychiatrist for expert evaluation. Low mood, tiredness, dizziness, weakness, multiple somatic complaints etc symptoms of depression so they should be properly evaluated. Medicines like SSRI and SNRI etc are commonly used in depression with good results.

Hope this helps you.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor